Morning after Pill

Chat all things about your pregnancy
justneedhelp
Beginner! Talk to me!
Posts: 1
Joined: Fri Dec 30, 2016 9:51 am

Morning after Pill

Postby justneedhelp » Fri Dec 30, 2016 10:00 am

I need some help!
I had my period on the 12/12/16 and I finished on 17/12/16. On the 18th I had unprotected sex with my boyfriend. He did it cum in me however we were worried about pre cum so I took the morning after pill then next day which was within 24 hours. A week after taking the pill so the 26 I started bleeding from my vagina but it wasn't like my period, it was very light but I kept getting pain and cramps. My breasts also keep having a sharp feeling and I had back pain for a while. Anyway, it's now the 30th and the bleeding is still light.
I have a few questions:
Could I be pregnant?
Are these side effects from the pill?
If me and my boyfriend were both virgins, could we have developed STI's the first time of having sex?
When will the bleeding stop?
When should I worry?

I will appreciate any help because I am on holiday right now and I am absolutely going insane. I can't deal with this stress alone and it's really difficult! Please help.

suzzie76
High Priestess
Posts: 905
Joined: Sun Mar 27, 2011 7:08 pm

Re: Morning after Pill

Postby suzzie76 » Sun Jan 01, 2017 8:05 am

I believe the Morning After Pill may introduce a period of sorts.

Only the pee stick will tell you are pregnant.

STD's are sexually transmitted, hence virgins shouldb't get them

light1313
Advocate
Posts: 429
Joined: Tue Sep 20, 2016 12:40 am

Re: Morning after Pill

Postby light1313 » Fri Apr 21, 2017 5:29 am

This is a rather old post but I'll still reply for future information. What you are describing are side effects of the pill. You are not likely to be pregnant. Virgins would not have STDs, however there are some fungus deseases or urinary tract infections that can be spread via sex, but they are treatable. I would recomend that you see a doctor and get onto birth control as the morning after pill has many (some dangerouse) undesirable side affects and is not to be used for birth control purposes, only for emergencies. You can only use them for a maximum of twice a year at most, and ideally never.

gey
Beginner! Talk to me!
Posts: 18
Joined: Tue Jul 11, 2017 11:01 am

Re: Morning after Pill

Postby gey » Sun Jul 16, 2017 6:31 am

I am very humbled for sharing your condition in this forum. You can get the very best advice from people with diverse experiences in this forum. Many before joining this forum were so downhearted and they regained hope in this forum. They got an answer to their problems and they end up happy and getting the satisfaction needed for a healthy mother. AS we speak I learned IVF egg donation in this forum since I had developed an infertility problem which totally made me lose hope. Later on in this forum, I learnt about BioTex clinic and I underwent the IVF egg donation. Your condition matches mine and it's through excessive use of pills that I landed being infertile. In addition, if you and your man you were virgins, it is very hard to contact STIs. So I would advise you to visit a medical practitioner.


Return to “Pregnancy Members”

Who is online

Users browsing this forum: Yahoo [Bot] and 1 guest